File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Proof of Chvátal's conjecture on maximal stable sets and maximal cliques in graphs

TitleProof of Chvátal's conjecture on maximal stable sets and maximal cliques in graphs
Authors
Issue Date2004
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jctb
Citation
Journal Of Combinatorial Theory. Series B, 2004, v. 91 n. 2, p. 301-325 How to Cite?
AbstractGrillet established conditions on a partially ordered set under which each maximal antichain meets each maximal chain. Chvátal made a conjecture in terms of graphs that strengthens Grillet's theorem. The purpose of this paper is to prove this conjecture. © 2004 Elsevier Inc. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156155
ISSN
2015 Impact Factor: 1.094
2015 SCImago Journal Rankings: 2.411
ISI Accession Number ID
References
Errata

 

DC FieldValueLanguage
dc.contributor.authorDeng, Xen_US
dc.contributor.authorLi, Gen_US
dc.contributor.authorZang, Wen_US
dc.date.accessioned2012-08-08T08:40:37Z-
dc.date.available2012-08-08T08:40:37Z-
dc.date.issued2004en_US
dc.identifier.citationJournal Of Combinatorial Theory. Series B, 2004, v. 91 n. 2, p. 301-325en_US
dc.identifier.issn0095-8956en_US
dc.identifier.urihttp://hdl.handle.net/10722/156155-
dc.description.abstractGrillet established conditions on a partially ordered set under which each maximal antichain meets each maximal chain. Chvátal made a conjecture in terms of graphs that strengthens Grillet's theorem. The purpose of this paper is to prove this conjecture. © 2004 Elsevier Inc. All rights reserved.en_US
dc.languageengen_US
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jctben_US
dc.relation.ispartofJournal of Combinatorial Theory. Series Ben_US
dc.titleProof of Chvátal's conjecture on maximal stable sets and maximal cliques in graphsen_US
dc.typeArticleen_US
dc.identifier.emailZang, W:wzang@maths.hku.hken_US
dc.identifier.authorityZang, W=rp00839en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.jctb.2004.03.002en_US
dc.identifier.scopuseid_2-s2.0-3242701659en_US
dc.identifier.hkuros96560-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-3242701659&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume91en_US
dc.identifier.issue2en_US
dc.identifier.spage301en_US
dc.identifier.epage325en_US
dc.identifier.isiWOS:000222184900009-
dc.publisher.placeUnited Statesen_US
dc.relation.erratumdoi:10.1016/j.jctb.2005.02.003-
dc.identifier.scopusauthoridDeng, X=7401768881en_US
dc.identifier.scopusauthoridLi, G=8835970900en_US
dc.identifier.scopusauthoridZang, W=7005740804en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats